# SDR CA971231005

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Chip Light
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED NR 1 ENGINE CHIP DETECTOR LIGHT CAME ON 6 MINUTES AFTER TAKEOFF. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BASE.  REMOVAL OF CHIP DETECTOR REVEALED A LARGE PIECE OF METAL ACROSS THE LUGS.  THE ENGINE WAS A LOANER AND WAS RETURNED TO THE OVERHAUL FACILITY FOR DISPOSITION.  THE ENGINE HAS NOT BEEN SPLIT TO DETERMINE THE SOURCE OF THE METAL.  PART TC:  718.
